# SDR FDEA2019062081336

- Difficulty date: June 18, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT XOS 670 FOUND CRACK . REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE BEADED DOUBLER AT XOS   670 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
